71-year-old advised withdrawal could kill her

Clueless new member
« on: January 27, 2019, 01:55:59 pm »

[Buddie]

I am a 71 year old female. Four years ago my pulmonologist started me on Lorazepam 1 mg two times daily for anxiety due severe COPD/Asthma. About a year ago I saw a psychiatrist who did medicine management he upped my dosage to 3 mg per day. On Oct 29 I coughed and sustained two compression fractures in my spine. I take Tylenol for pain and continue my lorazepam. My PCP is tapering my dosage but I have continued taking 3mg per day. I just don’t know what to do. I had 24 xrays taken off my spine yesterday as my back problem is getting worse. I have tried reaching out to various medications management places and they say they do not do “benzo tapers”. I was advised withdrawal could kill me. I don’t know where to start.

Leave a Reply

Your email address will not be published. Required fields are marked *